EconPapers    
Economics at your fingertips  
 

“THE IDENTIFICATION PROBLEM AND THE VALIDITY OF ECONOMIC MODELS”: A COMMENT1

V. Smith

South African Journal of Economics, 1969, vol. 37, issue 1, 81-81

Abstract: Inasmuch as mathematical propositions refer to reality they are not certain, and inasmuch as they are certain they do not apply to reality.

Date: 1969
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1111/j.1813-6982.1969.tb02502.x

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:sajeco:v:37:y:1969:i:1:p:81-81

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0038-2280

Access Statistics for this article

South African Journal of Economics is currently edited by Philip A. Black

More articles in South African Journal of Economics from Economic Society of South Africa Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-31
Handle: RePEc:bla:sajeco:v:37:y:1969:i:1:p:81-81